# SDR JJBA20140106005

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 32,271 hours, 44,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EGRESS LIGHT INOPERABLE.  R & R BULB.
